# SDR UIEA2025032400383

- Difficulty date: March 19, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N702GT
- Make and model: Boeing 777F16
- Aircraft serial: 38091
- Aircraft time: 56,089 hours, 9,389 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Part number: MF20003
- Part serial: SE78190
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OBSERVER MASK STOWAGE BOX FAILS TO TEST.  R & R OBS O2 MASK STOWAGE ASSY PER AMM 35-11-18-52. OPS CHK GOOD. DMI 227712 CLOSED.
